• Jun 14, 2017 News!Vol.8, No.5 has been indexed by EI (Inspec).   [Click]
  • Jul 19, 2017 News!Vol.9, No.4 has been published with online version. 16 peer reviewed articles from 16 specific areas are published in this issue.   [Click]
  • Jun 14, 2017 News!Vol.9, No.3 has been published with online version. 15 peer reviewed articles from 8 specific areas are published in this issue.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2010 Vol.2(2): 303-307 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2010.V2.156

Taxonomy of Routing Security for Ad-Hoc Network

Rajendra Prasad Mahapatra and Mohit Katyal

Abstract—The emergence of the Mobile Ad Hoc Networking (MANET) technology advocates self-organized wireless interconnection of communication devices that would either extend or operate in concert with the wired networking infrastructure or, possibly, evolve to autonomous networks. In either case, the proliferation of MANET-based applications depends on a multitude of factors, with trustworthiness being one of the primary challenges to be met. Despite the existence of well-known security mechanisms, additional vulnerabilities and features pertinent to this new networking paradigm might render such traditional solutions inapplicable. In particular, the absence of a central authorization facility in an open and distributed communication environment is a major challenge, especially due to the need for cooperative network operation. In particular, in MANET, any node may compromise the routing protocol functionality by disrupting the route discovery process.

Index Terms—Routing Security, ARIADNE, DSR, MANET

Rajendra Prasad Mahapatra is with SRM University as HOD (CSE) Mohit Katyal SRM University

[PDF]

Cite: Rajendra Prasad Mahapatra and Mohit Katyal, "Taxonomy of Routing Security for Ad-Hoc Network," International Journal of Computer Theory and Engineering vol. 2, no. 2, pp. 303-307, 2010.

Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com